I got a yeast infection from antibiotics and last night before i went to bed I insereted the monistat 1 cream. It was 2:30am (i know its late i work at a bar). Anyways its the one time use thingy so i inserted it and went to bed, I woke up at 4:15 and my whole entire vagional area was swollen including my lips. It was itching and burning so bad so i cleaned my self up and put vagisil on and attempted to go back to sleep. What I want to know is what happened Im so sore today and still itchy. please let me know what u think! should I try it again or just go to my ob/gyn?Answer Question
Asked by Anonymous at 9:33 PM on Apr. 11, 2009 in Health
Answer by Anonymous at 9:48 PM on Apr. 11, 2009
My OB told me never to use the Monostat 1 because it just doesn't work. Every time I use the cream it does burn and itch, but I dont' recall swelling. I think the burning and itching is worse with the creams that are for less days because it's more powerful. My OB gave me a prescription last time and it cleared it up right away really quickly and I didn't get another one.
Answer by MAUREEN55 at 9:48 PM on Apr. 11, 2009
Answer by tyfry7496 at 10:48 PM on Apr. 11, 2009
Featured Posts in All Groups